# SDR DALA2023030101545

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 94,107 hours, 24,407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 DURING SVC CHECK FOUND R4 DOOR ASSIST BOTTLE LOW IN PRESSURE. CORRECTIVE ACTION: RPLCD BOTTLE PER B757 AMM52-11-30. (9870597)
